# SDR UALA2008111306132

- Difficulty date: October 16, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 74,939 hours, 12,153 cycles
- Engine: Pwa PW4060
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 835109
- Condition: Faulty
- Location: Pseu
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AIR-GND DISAGREE STATUS MSG.  RTFL.  REPLACED ENTIRE PROXIMITY SWITCH ELEC UNIT WITH ALL CARDS AND NLG SWG OPS OK.  REF SCHEMATIC:32-09-03 AND 32-09-02.  REPLACED RELAYS K203, K293, K219 AND K209.  AIR-GND RELAY TEST FAILS STEP I(3) AND I(7) FOR SYSTEM 1, PG 507-508 OF MM 32-09-02.  SYSTEM 2 OPERATES OKAY.  ACCOMPLISHED FIM 32-09-00 FIG103A.  FIM SUGGESTS ADJUSTING SENSOR CLEARANCE (BLOCK 43, PG 116).  HOWEVER, SENSORS ARE SLUGGED PER BLOCK 8 SO THERE IS NO ADJUSTMENT.  ACP TEST REF MM32-09- 02, NO FAULTS.  CHRONIC AIR-GRD MSG, SUGGEST REPLACED DRIVE R CARD IN PSEU REF MM32-09-06.  REPLACED DRIVE R CARDS PER MM 32-09-06.  OP CKS GOOD.
